# SDR NACA20030084

- Difficulty date: May 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Aircraft time: 34,601 hours
- Engine: Pwa R2800CB3
- Engine time: 1,125 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 40020
- Part serial: 5214
- Condition: False Indication
- Location: Engine
- Part time: 3,622 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL PRESSURE LIGHT ILLUMINATED DURING TAKEOFF ROLL.  REPLACED NR 2 ENGINE FUEL PRESSURE WARNING SWITCH.
